Year 2019, Volume 2, Issue 1, Pages 11 - 13 2019-03-20

A Characterization of Left Regularity

Peter Fuchs [1]

31 71

We show that a zero-symmetric near-ring $N$ is left regular if and only if $N $ is regular and isomorphic to a subdirect product of integral near-rings, where each component is either an Anshel-Clay near-ring or a trivial integral near-ring. We also show that a zero-symmetric near-ring is regular without nonzero nilpotent elements if and only if the multiplicative semigroup of N is a union of disjoint groups.

Anshel-Clay near-ring, Integral near-ring, Left regular, Regular
  • [1] G. Pilz, Near-rings, The theory and its applications, 2 ed., North-Holland Mathematics Studies 23, North-Holland Publishing Co., Amsterdam, 1983, MR0721171.
  • [2] J. Andre, H. H. Ney, On Anshel-Clay-nearrings, Near-rings and near-fields (Oberwolfach, 1989), 15-20, Math. Forschungsinst. Oberwolfach, Schwarzwald, 1995. MR1725312
  • [3] M. Anshel, J. R. Clay, Planar algebraic systems: Some geometric interpretations, J. Algebra 10 (1968), 166-173, MR0241473.
  • [4] G. Ferrero, Stems planari e BIB-disegni, Riv. Mat. Univ. Parma, 2(11) (1970), 79-96, MR031332
  • [5] G. Szeto, The Sub-Semi-Groups excluding zero of a near-ring, Monatsh. Math., 77 (1973), 357-362, MR0330237.
  • [6] G. Szeto, Planar and strongly uniform near-rings, Proc. Amer. Math. Soc., 44 (1974), 269-274, MR0340351.
  • [7] H. H. Ney, Anshel-Clay near-rings and semiaffine parallelogramspaces, Near-rings and near-fields (Fredericton, NB, 1993), 203-207, Math. Appl., 336, Kluwer Acad. Publ., Dordrecht, 1995, MR1366480.
  • [8] G. Mason, Strongly regular near-rings, Proc. Edinburgh Math. Soc., 23(1) (1980), 27-35, MR0582019.
  • [9] A. H. Clifford, G. B. Preston, The algebraic theory of semigroups, 1(7), Mathematical Surveys, Amer. Math. Soc., Providence, R.I., (1977), MR0132791 7.
  • [10] Y. U. Cho, A study on near-rings with semi-central idempotents, ar East J. Math. Sci., 98(6), (2015), 759-762.
  • [11] H. E. Bell, Near-rings in which each element is a power of itself, Bull. Austral. Math. Soc., 2 (1970), 363-368, MR0263877.
  • [12] V. G. Marin, Some properties of regular near-algebras, Ring-theoretical constructions (Russian), Mat. Issled, 49 (1979), 105-114, 162-163, MR0544982.
Primary Language en
Subjects Mathematics
Journal Section Articles
Authors

Orcid: 0000-0001-9165-3688
Author: Peter Fuchs (Primary Author)
Institution: Johannes Kepler University, Altenbergerstrasse 69, A-4040 Linz, Austria
Country: Austria


Bibtex @research article { ujma469745, journal = {Universal Journal of Mathematics and Applications}, issn = {2619-9653}, address = {Emrah Evren KARA}, year = {2019}, volume = {2}, pages = {11 - 13}, doi = {10.32323/ujma.469745}, title = {A Characterization of Left Regularity}, key = {cite}, author = {Fuchs, Peter} }
APA Fuchs, P . (2019). A Characterization of Left Regularity. Universal Journal of Mathematics and Applications, 2 (1), 11-13. DOI: 10.32323/ujma.469745
MLA Fuchs, P . "A Characterization of Left Regularity". Universal Journal of Mathematics and Applications 2 (2019): 11-13 <http://dergipark.org.tr/ujma/issue/44032/469745>
Chicago Fuchs, P . "A Characterization of Left Regularity". Universal Journal of Mathematics and Applications 2 (2019): 11-13
RIS TY - JOUR T1 - A Characterization of Left Regularity AU - Peter Fuchs Y1 - 2019 PY - 2019 N1 - doi: 10.32323/ujma.469745 DO - 10.32323/ujma.469745 T2 - Universal Journal of Mathematics and Applications JF - Journal JO - JOR SP - 11 EP - 13 VL - 2 IS - 1 SN - 2619-9653- M3 - doi: 10.32323/ujma.469745 UR - https://doi.org/10.32323/ujma.469745 Y2 - 2018 ER -
EndNote %0 Universal Journal of Mathematics and Applications A Characterization of Left Regularity %A Peter Fuchs %T A Characterization of Left Regularity %D 2019 %J Universal Journal of Mathematics and Applications %P 2619-9653- %V 2 %N 1 %R doi: 10.32323/ujma.469745 %U 10.32323/ujma.469745
ISNAD Fuchs, Peter . "A Characterization of Left Regularity". Universal Journal of Mathematics and Applications 2 / 1 (March 2019): 11-13. https://doi.org/10.32323/ujma.469745